Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Leg pain, back pain, pain near corner of eye, bridge of nose. Earlier taken prednisone for chest mucus

about 2 weeks ago i got sick and had lots of mucus on my chest i dont have health insurance so a friend of mines offered me prednisone he said it would clear it which it did so i took it for about a week 20mg as soon as i stopped taking it tho .i started having heart burn and hiccups that i couldnt get rid of .the following night i woke up out my sleep and i vomited my legs were in pain i couldnt walk for 2 days and i had a fever finally my legs got better but my muscles and my back have been in pain also yesterday and the day before that i had pain at the top part of the bridge of my nose i could feel the pain near the corners of my eyes nearest my nose .so today i woke up and my legs were in pain again but not as bad as before because i was able to walk.but it eventually went away after 4 hours .the pain from the top part of the bride of my nose went away too.but now my taste buds are trippin everything i eat taste so gross to me
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, it appears to be the viral fever with the cold and nasal infection, may be a boil in the nose.that might be the reason for leg pains, and bad taste.
I to my patient with such infection, prescribe cifixime, omeprazole, domperidone, paracetamol, and cough preparation. Thank you.
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor